# SDR 2011FA0000419

- Difficulty date: June 25, 2011
- Submitted: June 25, 2011
- Operation: General aviation
- Aircraft: N8268T
- Make and model: Beech F33A
- Aircraft serial: CE1547
- Aircraft time: 19,490 hours
- Engine: Cont IO520BB
- Engine time: 690 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Part number: AA3216CW
- Part serial: N63434
- Condition: Failed
- Location: Engine
- Part time: 441 hours, 441 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INSTRUMENT AIR PRESSURE WAS LOW. UP ON TROUBLESHOOTING THE MECHANIC NOTICED ON INITIAL RUN UP PRESSURES WERE WITHIN LIMITS, AFTER ENGINE STARTED TO WARM UP THE PRESSURE STARTED TO DROP BELOW LIMITS. INSTALLED NEW PUMP,   SYSTEM WORKED NORMAL. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
